Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Could Some One Share Their Experiences About Results Of Certain Lab Tests?

Could Some One Share Their Experiences About Results Of Certain Lab Tests?

my labs came back with a very high creatin (sp) and very high potassium-------was taken off anti inflammatory rx Feldene with another testing in 2 weeks. i am some what new at this --- being diagnosed Nov. 2016----so i am really concerned.

A myRAteam Member said:

I was put on methotrexate. After 3 weeks I had blood work done. Blood work showed renal insufficiency after only 3 weeks. I had to stop all my arthritis meds. I was put on 20mg of prednisone. I another blood work 6 weeks later. It showed my kidneys were showing improvements. I cut back my prednisone back to 10 mg a day because I was having side effects ( racing heart, sweating profusely) and just started Humira.

posted over 4 years ago
A myRAteam Member said:

I can't take anything with potassium though one dr said everyone should take potassium supplements. Have had to go off all anti inflammatory mess too. Did well Om methrtextrate for 30 years & then had some sort of episode that ended up with heart & kidney problems for the past 8 years & blood clots for the last 6 months. Am still trying to get the mess sorted

posted over 4 years ago
A myRAteam Member said:

Bettygail is right. Every medicine has side effects. Everyone's body is different. So a med might increase your potassium but not mine. Or it could increase mine and not yours. So the doc watches for the side effects and takes you off the med if they occur. Postassium is neede for muscle function . Lack of or low potassium causes leg cramps. Usually the levels go back to normal once you stop taking the med. Methotrexate kept increasing my liver enzymes. They would drop the dose down ,then they went down. They increased it then the enzymes went up. Methotrexate just didn't work for me. But it does for lots of people. Sadly, its trial and error. I'm sure the doc will find a med that's better for you. Hugs!

posted over 4 years ago
A myRAteam Member said:

All meds have side effects. Sometimes once your off the meds the labs go back to normal. I've tried a lot of meds. Some I couldn't take. Praying you find out what's going on soon

posted over 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in